zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On almost periodic mild solutions for stochastic functional differential equations. (English) Zbl 1244.34100

Summary: The class of stochastic functional differential equations given by

dx(t)=(Ax(t)+F(t,x(t),xt))dt+G(t,x(t),x t )dω(t),t[0,T],x(t)=φ(t)fort[-σ,0],

is investigated. Under some suitable assumptions, the existence and stability of quadraticmean almost periodic mild solutions for the equations are discussed by means of semigroups of operators and fixed point method. Moreover, an example is given to illustrate our results.

MSC:
34K50Stochastic functional-differential equations
34K14Almost and pseudo-periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
47N20Applications of operator theory to differential and integral equations
References:
[1]Arnold, L.; Tudor, C.: Stationary and almost periodic solutions of almost periodic affine stochastic differential equations, Stoch. stoch. Rep. 64, 177-193 (1998) · Zbl 1043.60513
[2]C. Corduneanu, Almost Periodic Functions, second ed., Chelsea, New York, 1989.
[3]Dorogovtsev, A.; Ortega, O.: On the existence of periodic solutions of a stochastic equation in a Hilbert space, Visnik kiiv. Univ. ser. Mat. mekh 30, 21-30 (1988) · Zbl 0900.60072
[4]Kawata, T.: Almost periodic weakly stationary processes, Statistics and probability: essays in honour of CR Rao (1982) · Zbl 0484.60028
[5]Prato, G.; Tudor, C.: Periodic and almost periodic solutions for semilinear stochastic evolution equations, Stoch. anal. Appl. 13, 13-33 (1995) · Zbl 0816.60062 · doi:10.1080/07362999508809380
[6]Swift, R.: Almost periodic harmonizable processes, Georgian math. J. 3, 275-292 (1996) · Zbl 0854.60036 · doi:10.1007/BF02280009 · doi:emis:journals/GMJ/vol3/contents.htm
[7]Tudor, C.: Almost periodic solutions of affine stochastic evolutions equations, Stoch. stoch. Rep. 38, 251-266 (1992) · Zbl 0752.60049
[8]E. Slutsky, Sur les fonctions aléatoires presque périodiques et sur la decomposition des functions aléatoires, Actualités Sceintiques et industrielles, Herman, Paris. 738 (1938) 33–55. · Zbl 64.0534.03
[9]Udagawa, M.: Asymptotic properties of distributions of some functionals of random variables, Rep. stat. Appl. res. Union Japan sci. Eng. 2, 1-98 (1952)
[10]Bezandry, P.; Diagana, T.: Existence of almost periodic solutions to some stochastic differential equations, Appl. anal. 117, 1-10 (2007) · Zbl 1138.60323 · doi:emis:journals/EJDE/Volumes/2007/117/abstr.html
[11]Huang, Z.; Yang, Q.: Existence and exponential stability of almost periodic solution for stochastic cellular neural networks with delay, Chaos soliton. Fract. 42, 773-780 (2009) · Zbl 1198.60024 · doi:10.1016/j.chaos.2009.02.008
[12]Huang, H.; Cao, J.: Exponential stability analysis of uncertain stochastic neural networks with multiple delays, Nonlinear anal. Real world appl. 8, 646-653 (2007) · Zbl 1152.34387 · doi:10.1016/j.nonrwa.2006.02.003
[13]Bezandry, P.: Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations, Statist. probab. Lett. 78, 2844-2849 (2008) · Zbl 1156.60046 · doi:10.1016/j.spl.2008.04.008
[14]Luo, J.: A note on exponential stability in pth mean of solutions of stochastic delay differential equations, J. comput. Appl. math. 198, 143-148 (2007) · Zbl 1110.65009 · doi:10.1016/j.cam.2005.11.019
[15]Chang, Y.; Zhao, Z.; N’guérékata, G.: Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations, Nonlinear anal. Real world appl. 12, 1130-1139 (2011) · Zbl 1209.60034 · doi:10.1016/j.nonrwa.2010.09.007
[16]Liu, K.: Uniform stability of autonomous linear stochastic functional differential equations in infinite dimensions, Stoch. process. Appl. 115, 1131-1165 (2005) · Zbl 1075.60078 · doi:10.1016/j.spa.2005.02.006
[17]Morozan, T.: Almost periodic solutions for Riccati equations of stochastic control, Appl. math. Optim. 30, 127-133 (1994) · Zbl 0806.93061 · doi:10.1007/BF01189450
[18]Taniguchi, T.: The exponential stability for stochastic delay partial differential equations, J. math. Anal. appl. 331, 191-205 (2007) · Zbl 1125.60063 · doi:10.1016/j.jmaa.2006.08.055
[19]Bezandry, P.; Diagana, T.: Square-mean almost periodic solutions nonautonomous stochastic differential equations, Electron. J. Differ. equations 117, 1-10 (2007) · Zbl 1138.60323 · doi:emis:journals/EJDE/Volumes/2007/117/abstr.html
[20]Medjo, T.: The exponential behavior of the stochastic three-dimensional primitive equations with multiplicative noise, Nonlinear anal. Real world appl. 12, 799-810 (2011) · Zbl 1216.35187 · doi:10.1016/j.nonrwa.2010.08.007
[21]Luo, J.: Exponential stability for stochastic neutral partial functional differential equations, J. math. Anal. appl. 355, 414-425 (2009) · Zbl 1165.60024 · doi:10.1016/j.jmaa.2009.02.001
[22]Tudor, C.; Tudor, M.: Pseudo almost periodic solutions of some stochastic differential equations, Math. rep. (Bucur.) 51, 305-314 (1999) · Zbl 1019.60058
[23]Luo, J.: Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays, J. math. Anal. appl. 342, 753-760 (2008) · Zbl 1157.60065 · doi:10.1016/j.jmaa.2007.11.019
[24]Sun, Y.; Cao, J.: Pth moment exponential stability of stochastic recurrent neural networks with time-varying delays, Nonlinear anal. Real world appl. 8, 1171-1185 (2007) · Zbl 1196.60125 · doi:10.1016/j.nonrwa.2006.06.009
[25]Jahanipur, R.: Stochastic functional evolution equations with monotone nonlinearity: existence and stability of the mild solutions, J. differ. Equations 248, 1230-1255 (2010) · Zbl 1210.34112 · doi:10.1016/j.jde.2009.12.012
[26]A. Halanay, Periodic and almost periodic solutions to affine stochastic systems, in: Proceedings of the Eleventh International Conference on Nonlinear Oscillations Budapest, 1987, János Bolyai Math. Soc. Budapest, (1987) 94–101. · Zbl 0627.34048
[27]Taniguchi, T.; Liu, K.; Truman, A.: Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces, J. differ. Equations 181, 72-91 (2002) · Zbl 1009.34074 · doi:10.1006/jdeq.2001.4073
[28]Chen, W.; Chen, F.; Lu, X.: Exponential stability of a class of singularly perturbed stochastic time-delay systems with impulse effect, nonlinear analysis, Nonlinear anal. Real world appl. 11, 3463-3478 (2010) · Zbl 1207.34103 · doi:10.1016/j.nonrwa.2009.12.007